# SDR IPXA2022111988232

- Difficulty date: November 18, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 94,166 hours, 18,112 cycles
- System (JASC): 5240 · Service Doors
- Part: Limit Switch
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 ENTRY DOOR INOP.   R/R UP LIMIT SWITCH ON R1 DOOR & OPS CHECK GOOD IAW AMM 52-16-01.
